# SDR C2XA05CL003

- Difficulty date: January 17, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N11548
- Make and model: Emb EMB-145LR
- Aircraft serial: 145565
- Aircraft time: 6,778 hours, 5,287 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 8005701
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 2056 THE CREW REPORTED AFTER TAKEOFF THE LEFT GEAR WOULD NOT RETRACT.  MAINTENANCE INSPECTED AND CLEANED THE LEFT GEAR PROXIMITY SWITCHES.  OPERATIONAL CHECKS WERE GOOD.
